# SDR ASAA2014083009018

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,895 hours, 9,227 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TASKCARD 78273000.  FOUND LONG TERM FAULT 76-31361, THE START LEVER SIGNALS DISAGREE, ON ENG NR 1 ESN894257.  ACFT GROUNDED.
